Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 3, Pages 283-294
http://dx.doi.org/10.1155/S1048953303000236

Iterative resolvent methods for general mixed variational inequalities

1Etisalat College of Engineering, P. O. Box 980, Sharjah, United Arab Emirates
2United Arab Emirates University, Department of Mathematics and Computer Science, P.O. Box 17551, Al-Ain, United Arab Emirates

Received 1 November 2002; Revised 1 September 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor and Khalida Inayat Noor, “Iterative resolvent methods for general mixed variational inequalities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 283-294, 2003. doi:10.1155/S1048953303000236